SYNTHES GMBH TORQUE LIMITING ATTACHMENT 4.0NM FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.216 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The device 05.001.213, 05.001.216 was submitted from affiliate in switzerland and following condition(s) were reported: device does not work anymore.The event involved 2 devices.The malfunction has been reported to have occurred during: pre-op.Reported injuries: who was involved (e.G.Patient, user, etc., ¿vet¿ if it was a veterinary device) unknown.Surgery delay: no report of surgery delay has been made at this time.Medical intervention: no report of medical intervention has been made at this time.Other information on the surgery/event: what device(s) and how many devices were involved in the event.Product information (name family, and/ or code), load status if required unknown, the outcome of the event, outcome to the patient(s) and/or users (e.G.Artificial anus, prolonged operation time, blood transfusion) unknown, how was the surgery ended (with same like device, similar product, sutured by hand etc) unknown.If any additional information should became available, the note section will be updated accordingly.Products reported under (b)(4) needs to be returned to the respective analysis site for the service to be performed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: a visual and functional assessment was performed on the device: the following steps failed: check general function in running mode.During the service evaluation the following failures were identified: functional: frozen/will not move.Conclusion: failure reported is confirmed.Root cause: faulty parts.Action: return unrepaired.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the attachment device was frozen/would not move.It was noted in the service order that the device did not work anymore.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Corrected data b5: event description has been updated.